| Catalog Number |
02.12.0411FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 october 2023.Lot 2110144: (b)(4) items manufactured and released on 04-oct-2021.Expiration date: 2026-sep-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.At about 9 months after primary, the surgeon revised the insert with a thicker one (from 11 to 13mm).The surgery was completed successfully.